Differential and Integral Equations

Elliptic problems with unbounded drift coefficients and Neumann boundary condition

Viorel Barbu and Giuseppe Da Prato

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A linear elliptic equation with Neumann boundary conditions and unbounded drift coefficients is studied. The existence and uniqueness results are used to characterize the infinitesimal generator of the transition semigroup associated with a stochastic variational inequality.

Article information

Source
Differential Integral Equations, Volume 16, Number 7 (2003), 829-840.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060599

Mathematical Reviews number (MathSciNet)
MR1988727

Zentralblatt MATH identifier
1161.35360

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 47D07: Markov semigroups and applications to diffusion processes {For Markov processes, see 60Jxx} 47H06: Accretive operators, dissipative operators, etc.

Citation

Barbu, Viorel; Da Prato, Giuseppe. Elliptic problems with unbounded drift coefficients and Neumann boundary condition. Differential Integral Equations 16 (2003), no. 7, 829--840. https://projecteuclid.org/euclid.die/1356060599


Export citation